Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Tiredness, tingling in left arm and foot. Taking vitamin b complex. Due to vitamin intake?

I am a 30 year old female and I have been feeling tired and have had on and off tingling in my left arm and foot I started taking vitamins recently b complex, c and every other day e I have noticed that ever since starting these vitamins I have had these symptoms. Is this feeling my body regulation to the vitamins I am only taking the recommended dose of 1 caplet.
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Dec 2014
Hi lindsey****
thanks for your question
Vitamin B complex and Vitamin C are two vital water soluble vitamins in body. Deficiency of Vit. B1 pyridoxin, B12 usually manifest in form of burning sensation under feet and tingling in extremities along with drowsiness or tiredness. So continue taking these nutrients as prescribed. But please do take precautions as take with plenty of water, or with lime juice, avoid tea/coffee at least 1hr before and after medicine.
Secondly please get your Vit b12 and folate level checked, B12 level is usually in 300-900 in a healthy adult female, and if its more than higher side you can stop to take further b complex.
Iron deficiency may also cause tiredness and tingling so please get you hemoglobin level checked for proper diagnosis, till then continue taking medicines.
hope i solved your query.
kindly rate
Answered: Tue, 19 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor